# SDR COMA0260333

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 18,811 hours, 18,180 cycles
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 24403615
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5618 INTERMITTENT MLG BAY OVERHEAT WARNING.REPLACED MLG BAY FIRE LOOP.
